Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MASIMO CORPORATION O3; OXIMETER, TISSUE SATURATION
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MASIMO CORPORATION O3; OXIMETER, TISSUE SATURATION
Model Number
4384
Health Effect - Clinical Code
Unspecified Tissue Injury (4559)
Date of Event
03/11/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Near-infrared spectroscopy (nirs) probe on lower back resulted in a medical adhesive related skin injury (marsi) with partial thickness.
New Search
Submit an Adverse Event Report
Brand Name
O3
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer
(Section D)
MASIMO CORPORATION
9600 jeronimo
irvine CA 92618
MDR Report Key
16459175
Report Number
16459175
Device Sequence Number
20476070
Product Code
MUD
UDI-Device Identifier
10843997013496
UDI-Public
(01)10843997013496(17)250401(10)22DNY
Combination Product (Y/N)
N
Initial Reporter State
CA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
02/21/2023
Report Date
(Section F)
02/21/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
4384
Device Lot Number
22DNY
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
03/01/2023
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Female
Patient Ethnicity
Hispanic
Date Report Sent to FDA
02/21/2023